MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER SEGMENTAL SYSTEM DISTAL FEMORAL XT COMPONENT SIZE B RIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZIMMER SEGMENTAL SYSTEM DISTAL FEMORAL XT COMPONENT SIZE B RIGHT; PROSTHESIS, KNEE
Catalog Number 00585004202
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total knee arthroplasty on an unknown date.Subsequently, on an unknown timeframe post-implantation, the patient underwent revision surgery due to unknown complications.Due diligence is in progress for this event; to date no additional information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: articular surface with segmental hinge post size b 12 mm height: catalog# 00585002012, lot#65814012.H6: proposed component code: mechanical (g04) - femur.Diligence is in progress to determine whether the device is available for evaluation.The investigation is in progress.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h10; h11.Visual examination of the provided pictures identified an explanted femoral component that was covered in bio-debris.The part and lot information were identifiable.The polyethylene insert component had fractured.The reported event was confirmed by review of provided photographs.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
ZIMMER SEGMENTAL SYSTEM DISTAL FEMORAL XT COMPONENT SIZE B RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23478631
Report Number0001822565-2025-04005
Device Sequence Number21391682
Product Code KRO
UDI-Device Identifier00889024195936
UDI-Public(01)00889024195936(17)280331(10)63932468
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00585004202
Device Lot Number63932468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient SexFemale